# SDR MEX2003547

- Difficulty date: December 8, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT DISPATCH AT GDL STATION, THE TECHNICAL PERSONNEL SAW A LITTLE LEAK IN THE STRUT OF THE RT MLG.  AT STATION , PERFORMED A VERIFICATION OF THIS LEAK.  THE STRUT SEALS WERE CHANGED AND THE MLG WAS TESTED IAW MM, ALL CORRECT.
